We establish an existence theorem for infinite energy solutions of degenerate elliptic equations whose right hand side belongs to a Orlicz-Zygmund class. The function which measures the degree of degeneracy of the problem is assumed to be exponentially integrable. We also study the regularity of the solution when the right hand side belongs to a suitable Lebesgue space.

Existence of Infinite Energy Solutions of Degenerate Elliptic Equations / Gioconda, Moscariello; A., Passarelli; Porzio, Maria Michaela. - In: ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN. - ISSN 0232-2064. - STAMPA. - 31:4(2012), pp. 393-426. [10.4171/zaa/1466]

Existence of Infinite Energy Solutions of Degenerate Elliptic Equations

PORZIO, Maria Michaela
2012

Abstract

We establish an existence theorem for infinite energy solutions of degenerate elliptic equations whose right hand side belongs to a Orlicz-Zygmund class. The function which measures the degree of degeneracy of the problem is assumed to be exponentially integrable. We also study the regularity of the solution when the right hand side belongs to a suitable Lebesgue space.
infinite energy solutions; maximal function; orlicz-zygmund classes
01 Pubblicazione su rivista::01a Articolo in rivista
Existence of Infinite Energy Solutions of Degenerate Elliptic Equations / Gioconda, Moscariello; A., Passarelli; Porzio, Maria Michaela. - In: ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN. - ISSN 0232-2064. - STAMPA. - 31:4(2012), pp. 393-426. [10.4171/zaa/1466]
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/435035
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact